• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Emotional Blunting Due to Medication

B

brb225

New member
Joined
Apr 29, 2021
Messages
1
Location
New Orleans
Hello everyone,


So great to see that there is forum for people who struggle with GAD like myself. I was diagnosed with this years ago after suffering two years of chronic nausea. Everything had been great up until six years ago. First, I started having sexual performance issues. Then it escalated to not having any emotion, sexual desire, empathy or interest in any of my likes etc. I came across an article regarding "emotional blunting" caused by usage of certain medications. I've been on Lexapro for about two years now. The problem I face is that when my doctor tries to lower the dosage is the immediate return of the nausea. Has this happened to anyone? Did anyone have a work around for this? Can I regain back my sexual desire, feelings etc.?

Thank you for reading.
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
18,268
Location
Nowhere
hi brb :welcome:

yes I did actually lose all my feelings and sexual desire at one point
and now I have it all back
due to being on the right medication

its not perfect, there are a few side effects
but not so much to stop me being alive

I hope you find the forum helpful


:grouphug:🕯
 
Top